Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

May 28, 2019Burlington County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at May 28, 2019, 11:00 PM EDT for Burlington County, Ocean County, New Jersey. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2019, 11:00 PM EDT (03:00 UTC)
Expired
May 28, 2019, 11:30 PM EDT
In force
30 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 19 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 3.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
461 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

531 
WWUS81 KPHI 290300
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1100 PM EDT Tue May 28 2019

NJZ019-020-026-027-290330-
Northwestern Burlington-Coastal Ocean-Ocean-Southeastern Burlington-
1100 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND EAST CENTRAL
BURLINGTON COUNTIES...

At 1059 PM EDT, a cluster of strong thunderstorms was located 
central Burlington County to central Ocean County, moving east at 50 
mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Toms River, Beachwood, Tabernacle, Presidential Lakes Estates,
Seaside Heights, Lakehurst, Pemberton, Wrightstown, Holiday City
South, Pleasant Plains, Leisuretowne, Chatsworth, Presidential Lakes,
Holiday City-Berkeley, Bamber Lake, Cedar Glen Lakes, Whiting, Pine
Ridge At Crestwood, Browns Mills and Old Halfway.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4001 7408 3979 7410 4001 7409 4001 7411
      3999 7414 4000 7411 3995 7411 3993 7415
      3992 7411 3981 7417 3977 7410 3980 7417
      3978 7418 3984 7482 4000 7476 4002 7405
TIME...MOT...LOC 0259Z 268DEG 49KT 3989 7426 

$$

Gorse

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 28, 9:47 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 28, 9:47 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
947 PM EDT Tue May 28 2019

.SYNOPSIS...
Multiple waves of low pressure will move along a nearby frontal
boundary through Thursday, bringing additional shower and
thunderstorm chances. A cold front should move through from the west
by Thursday night, with fair weather following for Friday. Another
cold front will move through this weekend. High pressure should
build in for early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
945 pm mesoscale update: Tornado watch will be allowed to expire
at 10 pm. Storms are moving out of the CWA. Will need to watch
upstream convection (non-severe) in western/central PA. Hi-res
models tend to dissipate the convection as it reaches the area,
but there may be another period of storms near the Mason-Dixon
Line before midnight.

900 pm mesoscale update: Significant severe weather event
continues across the CWA. Long-lived supercells producing large
to occasionally significant (2+ inch) hail have affected the
Reading to Millville corridor the past few hours, while two
supercells with significant rotation are affecting the Poconos
and northern New Jersey. Think the latter storms are
interacting with a residual surface boundary and may continue to
exhibit significant mid- to low-level rotation the next couple
of hours. Other storms developing near/east of the Philadelphia
metro are rapidly strengthening/pulsing as well, with some
severe hail recently reported in Gloucester County. No changes
to the forecast or the watch at this time, with current
expiration of 10 pm probably OK, though local extension for an
hour or two may be required. Will continue to monitor.

Meanwhile, another significant severe weather event is possible
on Wednesday...

In the wake of storms this evening, the boundary layer is expected
to destabilize rapidly on Wednesday in advance of another
perturbation that will approach the area tomorrow afternoon.
Convection is expected to develop quickly in the downstream
environment. Low-level helicity is a little bit weaker tomorrow, and
hi-res models are strongly suggesting the upscale growth of
convection into a mesoscale convective system (i.e., less cellular
convection relative to today). This would favor more of a wind-
damage threat, though hail/tornadoes cannot be ruled out. A further
threat is heavy rain. The 12z NAM is quite concerning, depicting 1-
2+ inches of rain in a 6-hour period in much of the central CWA.
Environment is indeed favorable for training, especially if storms
regenerate on the south/west portions of the developing MCS.
Precipitable water will be increasing in the warm sector as well,
implying rather efficient rain production (particularly given warm-
cloud depths exceeding 10 kft). However, the tendency of the MCS may
be to forward propagate given the fast westerly midlevel flow, so
the threat of excessive rainfall may be rather localized. Not enough
confidence for a flash flood watch at this point, especially given
the varying model guidance in QPF placement.

Speaking of, another issue will be where the warm sector sets up
(again). The NAM/GFS suggest at least some southward displacement
relative to today, and the SPC enhanced risk of severe weather
currently out for Wednesday follows suit. However, exact positioning
will be strongly dependent on what transpires tonight. Per
coordination with OKX, think that the models may be too aggressive
in the northward push of the warm sector (particularly given the low-
amplitude nature of the associated perturbation). As such, have the
enhanced wording for severe storms generally from Berks to
Burlington Counties southward tomorrow. However, the heavy rain
threat exists farther north given elevated ascent to the north of
the baroclinic zone.

Timing looks to be late afternoon and evening again, so PoPs
generally ramp up after 18z.

Bottom line is that another significant convective event should be
expected Wednesday afternoon/evening, with details becoming clearer
once tonight's event concludes.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
An unsettle pattern continues for much of the upcoming week into the
weekend, with several rounds of showers and thunderstorms, although
there will be some quiet periods in between. Quiet weather returns
early next week.

A frontal boundary will remain stalled near the area from Wednesday
night, through Thursday, before a cold front sweeps across the area
on Thursday night. A couple of waves of low pressure will be moving
along the stalled out boundary Wednesday night, then later Thursday.
The low later Thursday into Thursday evening is expected to bring a
cold front across the area. Several short waves/vorticity impulses
aloft move across the area within the westerly flow aloft, which
will keep a chance of showers and thunderstorms in the forecast
through this period, although it will not rain the entire time. The
higher probabilities will be tied to the passages of the short waves
with Wednesday evening and Thursday afternoon/evening being the most
likely periods.

Any convection from Wednesday afternoon will continue into the
evening, but begin to dissipate as daytime instability wanes and the
short wave moves to our east. Still, a period of heavier rainfall is
possible with PW values around 1.5-2.0 inches. This heavy rain
potential continues again with the showers/thunderstorms on Thursday
afternoon/evening as PW values increase again toward 1.5-2.0 inches
again. Winds may get a little gusty Thursday night behind the cold
front as some stronger winds may mix down to the surface behind the
front.

Dry weather is forecast to return for Friday into Friday night as
high pressure briefly builds across the northeast and into our area.
Winds may be gusty early Friday until the pressure gradient
weakens.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As we head into the weekend and early next week, the upper air
pattern over the CONUS becomes dramatically different than what we
have seen the past couple of weeks. A closed H5 low looks to park
itself over Ontario, held in place and pushed slowly southward by
blocking over Greenland. This will lead to troughing over the East,
a big change from the Southeast ridge which had become a fixture of
our pattern. This is a pattern that favors cooler air, and we should
see that manifest by late in the weekend and early next week. In
terms of precipitation, we will have to watch a couple of shortwaves
rotating around the upper low. Guidance is struggling to time these,
but as they move through we will see shower and storm chances. In
addition, we will need to keep an eye on southern stream energy over
the weekend, with some potential for cyclogenesis near the
Carolinas. Should that occur, it is possible moisture from that
system could become involved in our weather. Finally, we will also
have to watch the position of the upper low itself. Should it wobble
far enough south, the cool air aloft would favor additional
instability showers early next week, though the overall trend should
be drier with time. So all in all, while it is difficult to time out
individual features, the trends should be cooler weather than we've
seen, and continued opportunities for occasional showers and storms,
though perhaps more in the way of dry weather by early next week.

Right now, favoring a mainly dry and seasonably warm day on Saturday
given southerly flow ahead of an approaching front. However, the
shower/storm risk will increase late day and evening at least in the
western zones as the first shortwave rotates around the base of the
upper low. Another shortwave should follow by Sunday, which may have
a more widespread chance for showers and storms. Too early to gauge
the potential for strong storms; it will probably depend mainly on
the timing of the disturbances, though if nothing else the gradual
cooling trend should help lower the overall severe weather risk.
Monday and Tuesday should be the coolest days as the upper low makes
its closest approach to us. Given the time of year, "cool" will
still mean highs mainly into the low to mid 70s. With high pressure
trying to build in from the west, these days should be mostly dry.
However, as mentioned, if the upper low moves closer to over the top
of us, we could see more in the way of cloudiness and afternoon
showers.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through this evening...Warm front draped across the area will
lift northeast slowly this afternoon. Sub-VFR CIGs are holding
tough near/northeast of the front but should gradually
transition to VFR at the Philly terminals through 20z. Scattered
storms will develop to our northwest this afternoon and move
through the area between 21z and 04z. Brief restrictions are
likely in proximity to storms, with strong wind gusts and hail
possible. Coverage/timing remain a low-confidence forecast, but
will continue to refine TAFs once convective evolution becomes
clearer. Winds generally south or southwest 10 to 15 kts with
higher gusts possible.

Overnight...Conditions are expected to be VFR, though there is
some chance of sub-VFR if winds slacken sufficiently. Winds
generally westerly around 10 kts. Low confidence.

Wednesday...Mainly VFR with a chance of storms late. Winds west
to northwest in the morning becoming more southerly/southwesterly
in the afternoon. Low confidence.

OUTLOOK...

Wednesday night...Generally VFR conditions expected, although
showers and thunderstorms remain possible. Winds remain west to
southwest 5-10 knots.

Thursday-Thursday night...Generally VFR, except lower conditions
possible with showers and thunderstorms Thursday afternoon and
night. Southwest winds may gust 15-20 knots during the day Thursday,
then become northwest overnight.

Friday-Friday night...Generally VFR. Northwest may gust 15-20 knots
early in  the day.

Saturday-Saturday night... Generally VFR Saturday with a southwest
wind developing at 5 to 10 kt. Slight chance of a shower or
thunderstorm late afternoon or overnight.

Sunday... Scattered showers and tstms possible with associated
restrictions. Light westerly winds.

&&

.MARINE...
South winds are nearing advisory criteria on the Atlantic
waters, but conditions appear to be too marginal/brief for
advisory issuance through tonight. Seas are generally expected
to remain below 5 feet as well.

Wind directions should be somewhat variable overnight and
Wednesday, mainly becoming southeasterly by afternoon. Sub-
advisory gusts/seas should continue.

There is a chance of storms late this afternoon through late
this evening and again late Wednesday afternoon. Strong/erratic
gusts and locally higher waves should be expected in their
proximity.

Outlook...

Wednesday night-Friday night...Conditions expected to remain below
advisory levels through the period, although winds may gust around
20 knots at times. There is a chance of showers and thunderstorms
each day, which could produce locally higher winds and waves should
they occur.

Saturday-Sunday...Winds and seas are expected to remain below
SCA criteria for the weekend. Scattered showers and
thunderstorms are possible especially Sunday.

Rip Currents...
There is a moderate risk for the formation of dangerous rip
currents today. A long period easterly swell will continue
through most of the day; however, winds will become more
southerly during the afternoon. Despite the more southerly wind
component, wind speeds will increase. This, combined with the
long period easterly swell, should result in an elevated rip
current risk.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...O'Brien
Near Term...CMS
Short Term...Robertson
Long Term...O'Brien
Aviation...CMS/Robertson/O'Brien
Marine...CMS/Robertson/O'Brien
Hazardous weather outlook, May 28, 10:11 PM EDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1011 PM EDT Tue May 28 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-300215-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
1011 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Storms will be ending overnight, but an isolated severe storm is
possible through the early overnight hours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Another round of severe storms is expected Wednesday afternoon and
evening. Damaging winds and torrential rainfall are the primary
threats. Localized flooding may occur with the strongest storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-300215-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
1011 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Storms will be ending overnight, but an isolated severe storm is
possible through the early overnight hours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Another round of severe storms is expected Wednesday afternoon and
evening. Damaging winds and torrential rainfall are the primary
threats. Localized flooding may occur with the strongest storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-300215-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1011 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Storms will be ending overnight, but an isolated severe storm is
possible through the early overnight hours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Another round of severe storms is expected Wednesday afternoon and
evening. Very strong wind gusts are the primary threat with these
storms, with rough seas in proximity to storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

CMS

In the hours before

Special weather statement, May 28, 10:33 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1033 PM EDT Tue May 28 2019

NJZ019-027-290300-
Northwestern Burlington-Southeastern Burlington-
1033 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BURLINGTON COUNTY...

At 1033 PM EDT, a strong thunderstorm was located over Mount Laurel,
or 11 miles east of Camden, moving east at 40 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Evesham, Mount Laurel, Medford, Lumberton, Mount Holly, Presidential
Lakes Estates, Pemberton, Wrightstown, Ramblewood, Presidential
Lakes, Browns Mills, Marlton, Leisuretowne, Old Halfway, Greentree,
Cherry Hill Mall, Medford Lakes, Country Lake Estates, Pemberton
Heights and Fort Dix.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3987 7493 3988 7493 3992 7497 3996 7499
      4004 7453 3983 7442
TIME...MOT...LOC 0233Z 268DEG 35KT 3992 7490

Gorse
Special weather statement, May 28, 10:34 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1034 PM EDT Tue May 28 2019

NJZ013-014-290300-
Eastern Monmouth-Western Monmouth-
1034 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONMOUTH COUNTY...

At 1034 PM EDT, a strong thunderstorm was located over Keansburg, or
near Sandy Hook, moving east at 40 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Long Branch, Sandy Hook, Middletown, Tinton Falls, Red Bank,
Keansburg, Highlands, Navesink, Lincroft, Eatontown, West Long
Branch, Keyport, Rumson, Little Silver, Oceanport, Shrewsbury, North
Middletown and Strathmore.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4028 7398 4038 7423 4046 7419 4045 7413
      4041 7402 4044 7399 4048 7402 4048 7401
      4047 7399 4038 7397
TIME...MOT...LOC 0234Z 291DEG 35KT 4044 7410

Iovino
Local storm report, May 28, 10:35 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             LANOKA HARBOR           39.87N 74.16W
05/28/2019  E0.70 INCH       OCEAN              NJ   PUBLIC

&&

STAARMANN
Local storm report, May 28, 10:40 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     WATER SPOUT      2 SW FORTESCUE          39.21N 75.20W
05/28/2019                   ANZ430             NJ   PUBLIC

            SEVERAL PICTURES AND VIDEOS SHOW A WATER
            SPOUT JUST OFFSHORE FROM FORTESCUE. TIME
            ESTIMATED FROM RADAR.

&&

STAARMANN
Local storm report, May 28, 10:50 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1050 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND DMG     2 NE HOPE               40.94N 74.95W
05/28/2019                   WARREN             NJ   FIRE DEPT/RESCUE

            POSSIBLE TORNADO DAMAGE WITH SEVERAL TREES
            UPROOTED AND SNAPPED IN THE SILVER LAKE AREA
            OF HOPE TWP. TREES HAVE FALLEN ONTO HOMES
            AND VEHICLES. REPORTS OF A FUNNEL CLOUD IN
            THE AREA AT THE TIME. TIME ESTIMATED FROM
            RADAR.

&&

STAARMANN
Special weather statement, May 28, 11:00 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1100 PM EDT Tue May 28 2019

NJZ019-020-026-027-290330-
Northwestern Burlington-Coastal Ocean-Ocean-Southeastern Burlington-
1100 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND EAST CENTRAL
BURLINGTON COUNTIES...

At 1059 PM EDT, a cluster of strong thunderstorms was located
central Burlington County to central Ocean County, moving east at 50
mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Toms River, Beachwood, Tabernacle, Presidential Lakes Estates,
Seaside Heights, Lakehurst, Pemberton, Wrightstown, Holiday City
South, Pleasant Plains, Leisuretowne, Chatsworth, Presidential Lakes,
Holiday City-Berkeley, Bamber Lake, Cedar Glen Lakes, Whiting, Pine
Ridge At Crestwood, Browns Mills and Old Halfway.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4001 7408 3979 7410 4001 7409 4001 7411
      3999 7414 4000 7411 3995 7411 3993 7415
      3992 7411 3981 7417 3977 7410 3980 7417
      3978 7418 3984 7482 4000 7476 4002 7405
TIME...MOT...LOC 0259Z 268DEG 49KT 3989 7426

Gorse

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:23 PM EDTTornado WarningPHIWarren37 min
May 28, 8:30 PM EDTTornado WarningPHIMorris, Sussex30 min
May 28, 8:34 PM EDTSpecial Marine WarningPHI41 min
May 28, 8:35 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland55 min
May 28, 8:37 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester25 min
May 28, 8:44 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset, Sussex, Warren61 min
May 28, 8:50 PM EDTAreal Flood AdvisoryPHICape May78 min
May 28, 8:59 PM EDTSpecial Marine WarningPHI61 min
May 28, 9:33 PM EDTAreal Flood AdvisoryPHIMorris, Somerset63 min
May 28, 9:47 PM EDTSpecial Marine WarningPHI43 min
May 28, 9:52 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean23 min
May 28, 9:57 PM EDTSpecial Marine WarningPHI44 min
May 28, 10:03 PM EDTSpecial Weather StatementPHIAtlantic12 min
May 28, 10:28 PM EDTSpecial Marine WarningPHI58 min
May 28, 10:30 PM EDTSpecial Weather StatementPHIOcean45 min
May 28, 10:33 PM EDTSpecial Weather StatementPHIBurlington27 min
May 28, 10:34 PM EDTSpecial Weather StatementPHIMonmouth26 min
May 28, 11:07 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean38 min
May 28, 11:21 PM EDTSpecial Marine WarningPHI39 min
May 28, 11:35 PM EDTSevere Thunderstorm WarningPHIOcean25 min
May 28, 11:57 PM EDTSpecial Marine WarningPHI48 min
May 29, 3:18 AM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more18 hr
May 29, 3:10 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren65 min
May 29, 3:38 PM EDTTornado WarningPHIHunterdon37 min
May 29, 3:43 PM EDTFlash Flood WarningPHISussex, Warren4 hr
May 29, 3:43 PM EDTSevere Thunderstorm WarningPHISussex, Warren47 min
May 29, 4:04 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset41 min
May 29, 4:09 PM EDTSevere Thunderstorm WarningPHIWarren51 min
May 29, 4:13 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren47 min
May 29, 4:16 PM EDTSevere Thunderstorm WarningPHIWarren27 min
May 29, 4:27 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren51 min
May 29, 4:28 PM EDTSpecial Weather StatementPHIMorris32 min
May 29, 4:35 PM EDTSpecial Weather StatementPHISussex25 min
May 29, 4:37 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Ocean53 min
May 29, 4:53 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer67 min
May 29, 5:01 PM EDTSpecial Weather StatementPHIHunterdon, Morris29 min
May 29, 5:03 PM EDTSpecial Marine WarningPHI57 min
May 29, 5:14 PM EDTFlash Flood WarningPHIHunterdon, Morris, Sussex, Warren3 hr
May 29, 5:23 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Sussex, Warren34 min
May 29, 5:27 PM EDTFlash Flood WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset4 hr
May 29, 5:33 PM EDTTornado WarningPHIBurlington, Mercer, Monmouth27 min
May 29, 5:39 PM EDTSevere Thunderstorm WarningPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more66 min
May 29, 5:45 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Sussex, Warren30 min
May 29, 6:01 PM EDTSpecial Marine WarningPHI59 min
May 29, 6:02 PM EDTSpecial Weather StatementPHISalem28 min
May 29, 6:06 PM EDTFlash Flood WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean4 hr
May 29, 6:06 PM EDTSevere Thunderstorm WarningPHIBurlington24 min
May 29, 6:29 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Ocean61 min
May 29, 6:35 PM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Ocean3 hr
May 29, 6:35 PM EDTSpecial Marine WarningPHI55 min
May 29, 7:08 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem52 min
May 29, 7:12 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Ocean and 1 more3 hr
May 29, 7:15 PM EDTSpecial Marine WarningPHI60 min
May 29, 7:25 PM EDTSpecial Marine WarningPHI65 min
May 29, 7:33 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Ocean42 min
May 29, 7:35 PM EDTSpecial Marine WarningPHI85 min
May 28, 9:17 PM EDTRiver Flood WarningPHIChester101 min
May 29, 2:19 PM EDTSpecial Weather StatementPHILehigh41 min
May 29, 2:26 PM EDTSpecial Weather StatementPHIMontgomery34 min
May 29, 2:30 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery, Northampton60 min
May 29, 2:48 PM EDTSpecial Weather StatementPHIMonroe27 min
May 29, 2:59 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe46 min
May 29, 3:17 PM EDTTornado WarningPHIBucks, Lehigh28 min
May 29, 3:29 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe, Northampton46 min
May 29, 3:29 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton46 min
May 29, 3:43 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh62 min
May 29, 4:18 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton42 min
May 29, 4:42 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton48 min
May 29, 4:50 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Chester, Lehigh, Montgomery, Northampton40 min
May 29, 4:55 PM EDTFlash Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery4 hr
May 29, 5:08 PM EDTTornado WarningPHIBucks, Montgomery27 min
May 29, 5:49 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Delaware, Montgomery, Philadelphia41 min
May 29, 6:22 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia53 min
May 29, 6:11 PM EDTSevere Thunderstorm WarningPHIKent, New Castle34 min
May 29, 6:30 PM EDTSpecial Weather StatementPHIKent30 min
May 29, 6:58 PM EDTSpecial Weather StatementPHIKent32 min

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.